# SDR RRXA991332

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, RIGHT WING, O/B SLOT UPPER I/B PANEL AT L/E, STA XFS.
